fbpx

Can I have double chin injections whilst taking Roaccutane?

Can I have double chin injections whilst taking Roaccutane?

Home > Questions > Can I have double chin injections whilst taking Roaccutane?

We advise that you should not have double chin injections if you are taking Roaccutane. The first rule in medicine is ‘Do no harm’ and this over arches everything that we do in Medicine. There are no studies at present that have looked at the safety of double chin treatment whilst on Roaccutane and so we are unaware of the potential risk.

The best thing to do is to treat the double chin area once you have stopped your Roaccutane treatment.
Bear in mind that we cannot treat you with double chin injections if you have active acne under the chin.
I hope this answers your question!

https://youtu.be/SDhG0TcDNTc

 

Related pages

Dermal filler and antibiotics

Cosmetic treatments and medication

All the FAQs below relate to medication and anti-wrinkle, dermal filler and double chin injections Yes, it is perfectly safe for someone with high blood pressure to have anti-wrinkle, dermal
Read More
permanent lip filler removal

Is it safe to take vitamins or supplement before dermal filler injections?

Depending on what vitamins and supplements you’re taking, it is best to have a complimentary consultation with our experienced medical practitioners, so you can advise us exactly what supplements you’re
Read More

Book an appointment